# SDR VNAA2019021541101

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 35,757 hours, 25,946 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW REPORTED LEFT WING DOWN. THEY TRIMMED THE A/C AND REPORTED THE CONDITION WORSENED AND THE AUTOPILOT DISCONNECTED. THEY DECLARED AN EMERGENCY AND LANDED IN CLT. UPON LANDING THE CREW REPORTED THEY HAD TO HOLD THE CONTROL WHEEL TO THE RIGHT TO FLY STRAIGHT. MX INSPECTED AND FOUND TRIM FULL LEFT WING DOWN. CENTERED TRIM PERFORMED OPS CHECK OF THE AILERON SYSTEM WITH ALL 3 HYD SYST. OPS CHECK GOOD. PERFORMED ROLL DISCONNECT OPS CHECK GOOD. PERFORMED SPOST 1 & 2 NO FAULTS FOUND. PERFORMED GVI AILERON CABLE RUNS. NO FAULTS FOUND. PERFORMED OPERATIONAL CHECK FLIGHT. NO DEFECTS NOTED.
